TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Symphony. Offline
"You're the only light."
Experienced TeenHelper
******
 
Symphony.'s Avatar
 
Name: Sarah
Age: 20
Gender: Female
Location: USA.

Posts: 619
Blog Entries: 29
Join Date: December 10th 2011

Question about my meds? (Need to know by tonight preferably). - October 15th 2013, 01:12 PM

Hey,
So I'm currently on 150 mg of Zoloft and 5 mg of abilify. This sounds really, really awful, but like, the past two weeks or so I didn't take it because someone moved the bottles and we couldn't find them. This is the first time in the 2-3 years I've been on medication that I lost a bottle like that, so I promise I'm not usually irresponsible. Anyway, I found them last night and took my prescribed dosages. I woke up at 1 AM and didn't fall back asleep until around 4 AM, and then when I woke up again at 5:30, I vomited. I stayed home from school today just in case I'd get sick more throughout the day, but if I take my medications again tonight, is it likely I'll start vomiting again? I really don't wanna miss another school day tomorrow. I was considering taking them at around 5 or 6 o clock tonight instead of right before I fall asleep, that way I can kind of "wear off" and nausea I might get...
Is there anything I could do?
Thanks guys.


"What's done in the dark will be brought to the light."
Associate HelpLink Mentor
   
  (#2 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 27
Gender: Female
Location: Scotland

Posts: 6,718
Blog Entries: 136
Join Date: January 6th 2009

Re: Question about my meds? (Need to know by tonight preferably). - October 15th 2013, 03:26 PM

Hey,

Do you remember if you had these symptoms when you first started taking the meds? If so, then it's probably just your body getting used to them again since you went without them for (in the body's opinion) a long time.

If you think taking them at an earlier time might help then I'd suggest do that but don't just stop taking them since these symptoms will most likely go away once your body is used to the medication again which is usually no longer than a week.

I hope this helped, take care
   
  (#3 (permalink)) Old
Lelola Offline
Member
I've been here a while
********
 
Lelola's Avatar
 
Gender: Female
Location: Ohio

Posts: 1,077
Join Date: June 16th 2013

Re: Question about my meds? (Need to know by tonight preferably). - October 15th 2013, 10:53 PM

I do not know what the half life of those drugs are. I would consider calling the pharmacy that filled the medications or the prescriber and ask if they need to start you on a lower level to get you back to your therapeutic level.
   
Closed Thread

Bookmarks

Tags
meds, preferably, question, tonight

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.